| Model Number |
ETPKN6SR |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient underwent r tkr on (b)(6) 2018.Revised on (b)(6) 2021 due to loosening of the tibia.Revising surgeon was offered mpo's tibial revision option as the femur was not loose and could have stayed in place.Surgeon decided to revise all components with another manufacturer's full revision system.(b)(6).(b)(4).